# SDR USAA2012080100016

- Difficulty date: July 22, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,302 hours, 20,879 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT WING NR 1 SPOILER INBOARD HINGE PIN AT WS 3059, RIB 6.  REPLACED RIGHT WING NR 1 SPOILER INBOARD HINGE PIN AT WS 3059, RIB 6 IAW A319 AMM 27-64-41.
